RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2012, Volume 17, Issue 2, Pages 87–95 (Mi fpm1402)  

This article is cited in 1 scientific paper (total in 1 paper)

Rolling simplexes and their commensurability. I. The axiom and criterion of incompressibility and the momentum lemma

O. V. Gerasimova

M. V. Lomonosov Moscow State University

Abstract: A unified geometric field theory is constructed.

Full text: PDF file (117 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2012, 186:4, 586–591

UDC: 512.543.7+512.544.33+512.815.8+517.984.5+514.84

Citation: O. V. Gerasimova, “Rolling simplexes and their commensurability. I. The axiom and criterion of incompressibility and the momentum lemma”, Fundam. Prikl. Mat., 17:2 (2012), 87–95; J. Math. Sci., 186:4 (2012), 586–591

Citation in format AMSBIB
\Bibitem{Ger12}
\by O.~V.~Gerasimova
\paper Rolling simplexes and their commensurability.~I. The axiom and criterion of incompressibility and the momentum lemma
\jour Fundam. Prikl. Mat.
\yr 2012
\vol 17
\issue 2
\pages 87--95
\mathnet{http://mi.mathnet.ru/fpm1402}
\transl
\jour J. Math. Sci.
\yr 2012
\vol 186
\issue 4
\pages 586--591
\crossref{https://doi.org/10.1007/s10958-012-1007-9}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84866486083}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1402
  • http://mi.mathnet.ru/eng/fpm/v17/i2/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. O. V. Gerasimova, “Rolling simplexes and their commensurability. II (a lemma on the directrix and focus)”, J. Math. Sci., 211:3 (2015), 304–309  mathnet  crossref  mathscinet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:181
    Full text:61
    References:33
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019